MAUDE Adverse Event Report: WELCH ALLYN, INC. WELCH ALLYN, INC.; SPECULUM, VAGINAL, NONMETAL

WELCH ALLYN, INC. WELCH ALLYN, INC.; SPECULUM, VAGINAL, NONMETAL
Model Number 901071
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
While doctor was performing a vaginal exam, the plastic speculum broke causing vaginal lacerations.

Brand Name
WELCH ALLYN, INC.
Common Device Name
SPECULUM, VAGINAL, NONMETAL
Manufacturer (Section D)
WELCH ALLYN, INC.
4341 state street road
skaneateles falls NY 13153
MDR Report Key13666366
Report Number13666366
Device Sequence Number4893639
Product Code HIB
UDI-Device Identifier00732094103540
UDI-Public(01)00732094103540
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/22/2022
Report Date (Section F) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901071
Device Catalogue Number58000S-B
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight120 KG
Date Report Sent to FDA02/22/2022